# SDR 99ZZZX1876

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mixture Control
- Part number: 565548041
- Condition: Out Of Adjust
- Location: Carburetor
- Part time: 9 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW CESSNA WITH 9.0 HOURS FOUND MIXTURE CONTROL WOULD NOT HIT FULL RICH STOP ON FUEL CONTROL AND CONTROL IN COCKPIT HAD NO CUSHION.  RE-ADJUSTED MIXTURE CONTROL, OPERATIONAL CHECK SATISFACTORY.
